Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

143 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Took pregnidoxin tablets in pregnancy. Will this cause any harmful effect to baby?

Answered by
Dr.
Dr. S Patra

OBGYN

Practicing since :2011

Answered : 4047 Questions

default
Posted on Thu, 14 Feb 2013 in Pregnancy
Question: Hello XXXXXXX....
I have taken some 20 Pregnidoxin tablets in a course of weeks time....I am in my 6th month of pregnancy...I would like to know will this cause any side effects to my baby?
doctor
Answered by Dr. S Patra 50 minutes later
Hello XXXXXXX,

Thanks for posting your query.

Pregnidoxin tab is very much safe in pregnancy and does not causes any harmful effect to baby. It contains meclozine hydrochloride and is used to treat nausea & vomiting, morning sickness, hyperemesis gravidarum in early weeks of pregnancy. It is generally used twice a day and at times of severe hyperemesis thrice a day is acceptable dose.

Therefore I do not think 20 tablets in a course of a week would cause you and the pregnancy any harm.

Four month onwards, you may not need to take the same and if necessary then you can use this medication in low dose.

Do some basic things for healthy pregnancy:
1) Complete Bed Rest preferably in first trimester.
2) Continue Folic acid supplements and Protein XXXXXXX diet.
3) Avoid long journey/ heavy work/ high heel shoe.
4) Avoid stress/ emotional upset & maintain personal hygiene.
5) Drink plenty of water & eat fresh vegetables/ fruits.
6) Do an ultrasound scan for assessing growth & development.

Hope I have answered your query. If you have any further questions I will be happy to help.
Wish your good health and successful motherhood.

Regards,
Dr.Soumen

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Folic acid

doctor1 MD

my wife had two miscarriages one in the month of December 2013 and recently in may 2014, due to absence of heart beat in the foetus both the times, the gynecologist whom we had consulted had done all the tests on us and everything were normal...now we are unable to understand what is the problem in precise....the doctor had prescribed FOLIC ACID, D VITAMIN and LOPRIN 75 mg till she gets pregnant next time which we are planning in the january...can you suggest how long should she be continuing with this medication

doctor1 MD

hi doctor....... i am pregnant of 7 months old... for last 1 day i ve been suffering from heavy watery loose motion. Baby movement is also can not be feeled now because of heavy bowl, gastritis problems.... i am also taking regularly tablets for iron, calcium, folic acid as prescribed by my doctor.... Now at this moment what should i do? Is my baby safe? Is anything serious or harmfull? Please advise.............

doctor1 MD

Hello Dr, Iam a 53-year old woman. My skin is comparatively very dry. Since my teenage I am having some itching and irritation at different parts of my feet and elbows and on right knee. I approached many skin specialists, and tried many ointments. They all give temporary cure. A few weeks back, I consulted with a skin specialist and he recommended to take a biopsy to distinguish whether it is eczema or psoriasis; it is confirmed as psoriasis. I did my LFT and having no problem, sonography of my stomach was also conducted, and having no problem.. Now the doctor prescribed Oncortex 7.5 (once in a week for 3 weeks) and Tablet Folic acid 5 mg twice in a week. When I checked Oncortex in the web, i happened to see its side effects. So slightly confused whether to take or not. I need your advice. My dr also said to consult with him after 3 weeks. Hope nothing will happened to me harmful. I have blood pressure and cholesterol, taking medicines for them regularly. Moreover, I am taking tablets for once in a month for Vit B12 deficiency.

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...Having returned from egypt 2 weeks ago,the whole time I was there I had severe,change in climate I though.after getting home my stools returned to normal,for the last week I ve had a bad cold chesty cough,runny nose the works.this now resolved u went to the toilet tonight to find a yellow jelly type mucous in my stool when I wiped which alarmed me.I ve recently started taking folic acid as trying to conceive,wondered if the mucous was linked the the cold or conception?a little bit worried

doctor1 MD

I am 14 weeks pregnant with twins. For the past 3 days am having severe shooting pain in my arms and shoulders. It started with left hand now moved to right hand. Even my right knee, ankle and thighs have started to pain. I have applied pain...

doctor1 MD

My husband has had these symptoms for over a year: extreme fatigue , dizziness & slight headache. These symptoms have come and go all this time. he was sent to a neurologist and his meds checked. Since Oct. the symptoms have become worse and now...

doctor1 MD

what should a pregnant woman do during pregnancy so she can have normal delivery?